Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On subdiagonal algebras for subfactors


Author: Wojciech Szymanski
Journal: Proc. Amer. Math. Soc. 128 (2000), 789-791
MSC (1991): Primary 46K50, 46L37
Published electronically: July 6, 1999
MathSciNet review: 1654092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $N\subseteq M$ are type $II_{1}$ factors with finite index (and common identity) and $E:M\rightarrow N$ is the trace preserving conditional expectation, then there are no subdiagonal algebras in $M$ with respect to $E$ unless $M=N$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46K50, 46L37

Retrieve articles in all journals with MSC (1991): 46K50, 46L37


Additional Information

Wojciech Szymanski
Affiliation: Department of Mathematics, The University of Newcastle, Newcastle, New South Wales 2308, Australia
Email: wojciech@frey.newcastle.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05260-0
PII: S 0002-9939(99)05260-0
Received by editor(s): April 22, 1998
Published electronically: July 6, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society